# SDR HEEA0015110

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI TURN NEEDLE IS INOPERATIVE ON GYRO.
